# SDR FDEA202307181240

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26277
- Aircraft time: 52,845 hours, 18,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 26C175282
- Part serial: NA
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  971     33-50  9241     18JUL23  BMI  FACT  U  R1 DOOR EXTERIOR SLIDE LIGHT INOP  FACT 18JUL23 15:12   BMI U  AMM: 33-51-06-2-1  REMOVED AND REPLACED R1 DOOR EXT SLIDE LIGHT BULB  MPN 767 NSN CHECKED GOOD PER REF B757 AMM  33-51-06-2-1   AMM: 33-51-06-2-1                                                      REMOVED AND REPLACED R1 DOOR EXT SLIDE LIGHT BULB                      MPN 767 NSN CHECKED GOOD PER REF B757 AMM 33-51-06-2-1
